# SDR DLM88020157

- Difficulty date: February 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 30,562 hours, 23,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 92748681
- Part serial: NA
- Condition: Unserviceable
- Location: Sta 110
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION HAD ALL 3 UNSAFE RED LIGHTS AND GEAR DOOR OPEN LIGHT.PERFORMED LANDING GEAR UNSAFE GEAR HANDLE DOWN CKLIST.HYDRAULIC QTY AND PRESS NORMAL.LANDED WITH EMERGENCY   GEAR EXTENSION HANDLE PULLED, THREE GREEN LIGHTS AND GEAR   DOOR OPEN LIGHT ON.                                         CA-T/S PER MM.BITE CK PSEU OK.JACKED A/C.CYCLED GEAR SEVERAL TIMES.ALL INDICATIONS NORMAL. REPLACED RELAY R2-28 PRECAUTIONARY.ALL CKS NORMAL.
